Nonparametric checks for varying coefficient models with missing response at random

Wangli Xu, Xu Guo

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

In this paper, we propose a test on the parametric form of the coefficient functions in the varying coefficient model with missing response. Two groups of completed data sets are constructed by using imputation and inverse probability weighting methods respectively. By noting that the coefficient part can be a regression function for a specific model, we construct two empirical process-based tests. The asymptotical distributions of the proposed tests under null and local alternative hypothesis are investigated respectively. Simulation study is carried out to show the power performance of the test. We illustrate the proposed approaches with an environmental data set.

Original languageEnglish (US)
Pages (from-to)459-482
Number of pages24
JournalMetrika
Volume76
Issue number4
DOIs
Publication statusPublished - Jan 1 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this